# SDR MALA030231

- Difficulty date: April 7, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Transponder
- Part number: 071015075203
- Part serial: 2018
- Condition: Failed
- Location: Tcas Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT 3327, TRANSPONDER INOP.  AIR RETURN TO MSP.  MAINTENANCE REPLACED TRANSPONDER/TCAS CONTROL HEAD P/N 071015075203, SN/OFF2018, SN/ON1544.  TCAS OPS CHECKS GOOD IAW SF340 MM CHAP 34.  NR 1 & NR 2 TRANSPONDER CHECK GOOD IAW SF340 MM CHAP 34 AND FAR 43 APP F.  ALT REPORTING SYSTEM TESTED GOOD IAW FAR 43 APP E PAR C.
